Alert archive / Louisiana / Tornado Warnings in 2009

Tornado Warning 53, NWS New Orleans, LA

October 4, 2009Lafourche Parish, Saint Charles Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Oct 4, 2009, 11:28 AM CDT for Lafourche Parish, Saint Charles Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2009, 11:28 AM CDT (16:28 UTC)
Expired
Oct 4, 2009, 12:00 PM CDT
In force
32 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Lafourche Parish, LA, Saint Charles Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2009-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2009-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1126 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLIX 041628
TORLIX
LAC057-089-041700-
/O.NEW.KLIX.TO.W.0053.091004T1628Z-091004T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1128 AM CDT SUN OCT 4 2009

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
  CENTRAL ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF HAHNVILLE...

* UNTIL NOON CDT

* AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
  SOUTHEAST OF DES ALLEMANDS...OR 7 MILES NORTH OF LAROSE...MOVING
  NORTH AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOUTTE...NEW SARPY AND DESTREHAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2958 9045 3000 9046 2999 9027 2991 9027
      2988 9023 2988 9022 2987 9021 2957 9025
TIME...MOT...LOC 1628Z 182DEG 26KT 2967 9034

$$


24/RR
2 follow-up statements
000 
WWUS54 KLIX 041639
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1139 AM CDT SUN OCT 4 2009

LAC057-041649-
/O.CAN.KLIX.TO.W.0053.000000T0000Z-091004T1700Z/
LAFOURCHE LA-
1139 AM CDT SUN OCT 4 2009

...THE TORNADO WARNING FOR CENTRAL LAFOURCHE PARISH IS CANCELLED...

LAT...LON 2979 9041 3000 9044 2999 9027 2991 9027
      2987 9022 2972 9025
TIME...MOT...LOC 1639Z 182DEG 26KT 2976 9033

$$

LAC089-041700-
/O.CON.KLIX.TO.W.0053.000000T0000Z-091004T1700Z/
ST. CHARLES LA-
1139 AM CDT SUN OCT 4 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR CENTRAL ST.
CHARLES PARISH...

AT 1137 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 11 MILES SOUTH OF 
BOUTTE...OR 13 MILES NORTH OF LAROSE...IN THE VICINITY OF LAKE DES 
ALLEMANDS...MOVING NORTH AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW 
SARPY...HAHNVILLE AND DESTREHAN. 

A WATERSPOUT MAY BE OCCURRING WITH THIS STORM OVER LAKE DES 
ALLEMANDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 2979 9041 3000 9044 2999 9027 2991 9027
      2987 9022 2972 9025
TIME...MOT...LOC 1639Z 182DEG 26KT 2976 9033

$$


24/RR
000 
WWUS54 KLIX 041655
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1155 AM CDT SUN OCT 4 2009

LAC089-041704-
/O.EXP.KLIX.TO.W.0053.000000T0000Z-091004T1700Z/
ST. CHARLES LA-
1155 AM CDT SUN OCT 4 2009

...THE TORNADO WARNING FOR CENTRAL ST. CHARLES PARISH WILL EXPIRE AT
NOON CDT...

THIS STORM HAS WEAKENED BUT MAY STILL PRODUCE WIND GUSTS 30 TO 40 
MPH AS IT CROSSES THE MISSISSIPPI RIVER NEAR THE BONNET CARRE 
SPILLWAY. 

LAT...LON 2979 9041 3000 9044 2999 9027 2991 9027
      2987 9022 2972 9025
TIME...MOT...LOC 1654Z 189DEG 30KT 2994 9030

$$


24/RR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 4, 7:38 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Oct 4, 7:38 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
738 AM CDT SUN OCT 4 2009

.UPDATE...
...SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS MORNING. THE SOUNDING THIS
MORNING SHOWS THAT MOISTURE LEVELS CONTINUE TO CLIMB WITH PWATS
NEARING 1.9 INCHES NOW. THAT SAID...CURRENTLY A LARGE AREA OF DRY
AIR IN THE MID LAYERS IS SITUATED THIS MORNING BETWEEN 650 AND 800
MB. ABOVE THAT THINGS ARE VERY MOIST AGAIN AND A BROKEN CLOUD DECK
IS LOCATED AROUND 16K FEET. WHILE THE THREAT FOR ANY SEVERE
WEATHER IS VERY MINIMAL...THE WIND PROFILE FROM THE SOUNDING IS
PARTICULARLY INTERESTING. NORTHEAST WINDS AT THE SURFACE QUICKLY
GIVE WAY TO SOUTHEAST WINDS AND AROUND 4KM THEY SHIFT AGAIN TO THE
SOUTHWEST. THIS IS GIVING A HELICITY VALUE OF 215 THIS MORNING
WHICH COULD HELP AID IN SOME WATERSPOUT ACTIVITY THIS MORNING IN
ASSOCIATION WITH THE SHOWER ACTIVITY OVER THE COASTAL WATERS.

98/SO

&&

.PREV DISCUSSION... /ISSUED 338 AM CDT SUN OCT 4 2009/

SYNOPSIS...
DEEPER MOISTURE HAS RETURNED NORTHWARD AS FAR AS INTERSTATES 10
AND 12 OVERNIGHT. SHORTWAVE MOVING ACROSS LOUISIANA HAS ALLOWED
PRECIPITATION TO BREAK OUT...BUT WITH DRY MID LAYERS...LITTLE IS
REACHING THE SURFACE IN OUR AREA. MAIN MEASUREABLE PRECIPITATION
IS TO THE NORTH OF THE BOUNDARY ACROSS NORTHERN LOUISIANA AND
SOUTHERN ARKANSAS...WITH CONVECTION OFF THE TEXAS COAST. CLOSEST
LIGHTNING IS SOUTH OF HOUSTON. TEMPERATURES AT 08Z RANGE FROM 68
AT MCCOMB TO 79 AT BOOTHVILLE AND 80 AT LAKEFRONT AIRPORT.
DEWPOINTS GENERALLY UPPER 60S AND LOWER 70S OVER OUR LOUISIANA
PARISHES AND UPPER 50S TO MID 60S OVER OUR MISSISSIPPI COUNTIES.

SHORT TERM...
WEAK SHORTWAVES CONTINUE TO MOVE OVER THE GULF RIDGE IN VERY RAPID
SUCCESSION. CURRENT BOUNDARY IS ONLY EXPECTED TO MOVE NORTHWARD TO THE
NORTH EDGE OF OUR CWA BY EVENING...AS WEAK LOW PRESSURE MOVES ALONG
THE BOUNDARY. PRECIPITABLE WATER VALUES REMAIN IN EXCESS OF 2 INCHES
THROUGH TUESDAY. AS THE AREAS OF LOW PRESSURE MOVE THROUGH THE
AREA...PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR...WITH THE
MOST WIDESPREAD PRECIPITATION OCCURRING TODAY. EXPECT CATEGORICAL
POPS ACROSS THE AREA...WITH SHOWERS MORE PREVALENT THAN THUNDER.
SOME POTENTIAL FOR WATERSPOUTS THIS MORNING AS WINDS BECOME MORE
SOUTHERLY OVER THE COASTAL SITES. RAIN WILL ALSO BE LOCALLY HEAVY
WITH AN INCH OR TWO POSSIBLE IN SOME AREAS BY MONDAY MORNING. THE
AREA WILL BE ABLE TO HANDLE THAT MUCH RAIN...AND AFTER MONDAY
MORNING...ANY WIDESPREAD HEAVY RAIN SHOULD BE FOCUSED TO THE NORTH
OF OUR AREA.

WITH LESS TO FOCUS ON FOR MONDAY AND TUESDAY...AS BOUNDARY DRIFTS
NORTH AGAIN...RAIN CHANCES DECREASE TO LIKELY ON MONDAY AND CHANCE
ON TUESDAY. CLOUDS AND PRECIPITATION WILL GENERALLY HOLD
TEMPERATURES NEAR TO BELOW NORMAL FOR TODAY AND MONDAY...BUT
ADDITIONAL SUNSHINE WILL ALLOW TEMPERATUERS TO WARM ABOVE NORMAL
ON TUESDAY. 35

LONG TERM...
BOUNDARY MOVES TO THE SOUTH OF THE AREA ON WEDNESDAY...FOR ABOUT
24 HOURS...BEFORE MOVING BACK TO THE NORTH AHEAD OF THE NEXT
SYSTEM. THIS SYSTEM WILL BRING A STRONGER COLD FRONT THROUGH THE
AREA FRIDAY NIGHT OR SATURDAY MORNING. AIRMASS WILL REMAIN
UNSTABLE UNTIL THE FRONTAL PASSAGE...SO WILL CONTINUE WITH THE
IDEA OF DIURNALLY ENHANCED CONVECTION THROUGH FRIDAY. AFTER
FRONTAL PASSAGE...PROBABLY SATURDAY MORNING...AIRMASS WILL DRY OUT
SIGNIFICANTLY...WITH PRECIPITABLE WATER VALUES DOWN TO AROUND 0.5
INCHES BY SUNDAY MORNING. MEX DATA WOULD INDICATE HIGH
TEMPERATURES WILL BE 10-15 DEGREES COOLER NEXT WEEKEND THAN WHAT
IS ANTICIPATED FOR THURSDAY AND FRIDAY. 35

AVIATION...
CONDITIONS WILL DETERIORATE TO MVFR THIS MORNING WITH STRATIFORM
RAIN. LOWERING OF DECKS HAS BEEN SLOW...MAINLY AT MCB. GFS AND NAM
CONTINUE TO SHOW A DEEPENING OF A LOW/AXIS OVER CENTRAL LOUISIANA
TODAY...THUS WINDS WILL BECOME SOUTHERLY BY 18Z AND ALL FOUR TAF
SITES WILL BE IN THE WARM SECTOR WITH CHAOTIC CLOUD DECKS. IN
ADDITION...DAYTIME AND EVENING HOURS WILL BE RAINY WITH MOSTLY MVFR
CONDITIONS WITH TEMPO IFR IN HEAVIER SHRA AND TSRA MAINLY DURING THE
AFTERNOON. ABOVE NORM CHANCES OF RAIN THROUGH 12Z MON...BUT MOSTLY
SHRA. 18

MARINE...
WEAK SOUTHEASTERLY FLOW THIS MORNING WILL BECOME MORE SOUTHERLY AND
INCREASE TO MODERATE LEVELS AS WARM FRONTAL AXIS WILL BE POSITIONED
EAST TEXAS ACROSS CENTRAL LOUISIANA TO SOUTH ALABAMA. PRESSURE
GRADIENT BETWEEN THIS LOW AND RETREATING RIDGE WILL BECOME SOMEWHAT
TIGHT. IN ADDITION...SOUTH TO SOUTHWEST LOW LEVEL JET SHOULD
INCREASE AHEAD OF LOW PRESSURE SYSTEM TO BRING AN INCREASE IN WINDS
AND SEAS TODAY. ERGO...HAVE ISSUED A SMALL CRAFT ADVISORY FOR
COASTAL WATERS. SYSTEM SHOULD LIFTS RATHER QUICKLY TO THE NORTHEAST
AND WINDS SHOULD COLLAPSE EARLY MONDAY. RELATIVELY LIGHT ONSHORE
FLOW AND DIMINISHING SEAS EXPECTED FOR UPCOMING WEEK WITH A MORE
SIGNIFICANT COLD FRONT WITH CANADIAN COOL AIR APPEARING TO APPROACH
THE GULF COAST NEXT WEEKEND.  18

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  80  67  78  68 /  90  80  60  30
BTR  81  70  80  69 /  90  70  60  30
MSY  83  75  82  74 /  90  70  60  20
GPT  81  74  81  71 /  90  80  60  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM.

&&
Hazardous weather outlook, Oct 4, 10:57 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1057 AM CDT SUN OCT 4 2009

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-051600-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1057 AM CDT SUN OCT 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED IN ASSOCIATION
WITH A WARM FRONTAL BOUNDARY DRAPED ACROSS THE AREA. A FEW
STRONG THUNDERSTORMS MAY BE POSSIBLE THIS AFTERNOON...WITH WIND
GUSTS OF UP TO 40 MPH POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND
BRIEF HEAVY DOWNPOURS.

MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS
THROUGH 7 PM THIS EVENING DUE TO EXPECTED WINDS OF AROUND 20 KNOTS
WITH HIGHER GUSTS. ADDITIONALLY...THUNDERSTORMS OVER THE COASTAL
WATERS WILL BE CAPABLE OF PRODUCING LOCALLY HIGHER WINDS AND SEAS
AS WELL AS A FEW ISOLATED WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SCATTERED THUNDERSTORMS WILL BE POSSIBLE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS MONDAY THROUGH FRIDAY...BEFORE A COLD
FRONT MOVES THROUGH THE AREA FRIDAY NIGHT OR SATURDAY MORNING.
WHILE WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...ANY STRONG
THUNDERSTORMS COULD PRODUCE WIND GUSTS TO 40 MPH...SMALL
HAIL...VERY HEAVY RAINFALL AND DANGEROUS LIGHTNING.

MARINERS WILL NEED TO CONTINUE TO BE AWARE OF THUNDERSTORM
ACTIVITY AS MOST STORMS MAY PRODUCE HIGHER WINDS AND SEAS THAN
GENERALLY FORECAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

95/DM

In the hours before

Local storm report, Oct 4, 11:20 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1120 AM CDT SUN OCT 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     WATER SPOUT      9 NW NEW ORLEANS ARMSTR 30.07N 90.36W
10/04/2009                   GMZ530             LA   OFFICIAL NWS OBS

            REPORTED IN AUGMENTED KMSY ASOS OBSERVATION.

&&

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 4:50 AM CDTSmall Craft AdvisoryLIX17 hr
Oct 4, 8:02 AM CDTRiver Flood WarningLIXSaint Tammany, Washington4 days
Oct 4, 11:16 AM CDTSpecial Marine WarningLIX27 min
Oct 4, 12:08 PM CDTSpecial Marine WarningLIX37 min
Oct 4, 12:47 PM CDTTornado WarningLIXTangipahoa28 min
Oct 4, 1:08 PM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington22 min
Oct 4, 1:19 PM CDTTornado WarningLIXLafourche26 min
Oct 4, 1:21 PM CDTTornado WarningLIXJefferson, Lafourche24 min
Oct 4, 1:24 PM CDTSpecial Marine WarningLIX36 min
Oct 4, 3:51 PM CDTSpecial Marine WarningLIX54 min
Oct 4, 4:32 PM CDTSpecial Marine WarningLIX13 min
Oct 4, 4:46 PM CDTSpecial Marine WarningLIX29 min
Oct 4, 5:50 PM CDTSpecial Marine WarningLIX55 min
Oct 4, 5:52 PM CDTSpecial Marine WarningLIX83 min

Nearby

Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.